# SDR UPS99228543

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, RED FIRE WARNING LIGHT ON MASTER GLARESHIELD ILLUMINATED ON CLIMBOUT.  NO OTHER FIRE LIGHTS ASSOCIATED WITH IT.  SILENCED BELL AND LIGHT WENT OUT.  ALL FIRE LIGHTS TESTED.  PERFOMRED TEST ON FIRE WARNING A & B, CHECKED FIRE LOOPS A & B, FOUND NO DISCREPANCIES
